COPD Friends
2,052 members644 posts

dizzy spells and lightheaded

hello everyone havent been on for a long time, hope everyones doing well. my question is i have had copd for 6 years over the past 6mos. ive been feeling faint and lightheaded told my dr. he said it was lack of oxegen to the brain and my pulmonary says its lack of blood going to my brain any suggestions about two drs saying two different things?

14 Replies
oldestnewest

Never heard of lack of blood flow causing that, but lack of oxygen I can understand, are you on oxygen 24/7 if not maybe you should be.?

2 likes
Reply

An oximeter really helps me keep track of my circulation and supply

Reply

Of oxygen in my.blood

Reply

Oxygen travels to the brain through your blood. Video below may help.

awesomestories.com/asset/vi...

4 likes
Reply

Hi MaryAnne, thanks for sharing this video. I used to be a med tech so I found it very interesting.

2 likes
Reply

use a pulseoxymeter to check you saturation level if under 90 you need more oxygen

1 like
Reply

Thanks for sharing

Reply

Hi Maddie. I hope that your doctors gave you something to treat your condition. This had happened to me & after I was given another inhalant, it helped. I pray the same for you. Terri

1 like
Reply

Also - Have you had your blood pressure checked lately? Sometimes low blood pressure can cause these symptoms too, but you may not have low blood pressure all the time. My mother had this problem and it's called syncope. She used to pass out sometimes for no reason, except it was her blood pressure falling too low once in a while and other times she was fine with her blood pressure. She has a pacemaker now for that. Just a thought.

3 likes
Reply

I believe both Doctor's were correct because Oxygen is card ied by our blood to our brain. It's so necessary to stay as active as you can and keep asking God for the courage to keep a st rong.

2 likes
Reply

Outlook

1 like
Reply

It's true. We need a good oxygen supply to our brain which is carried by our blood to our brain. The brain in turn directly tells our bodies what we need

One of the reasons we should be careful when taking meds. Especially pain killers

The brain gives you another headache sometimes about 3-4 hrs. After taking Tylenol or nusaids which by the way can destroy our kidneys as well as other vital organs. Keep doing deep breathing exercises

Reply

The red blood cells carry O2 through out your body, so the lack of O2 to your brain is a decreased blood flow to your brain.

1 like
Reply

Thanks for all my followers . I try answering each of u to the best of my ability.My nursing career has given me lots of experiences in which I feel honored and fortunate to offer some good suggestions. Please always check with you. DOC. as well because it's been a few years since my training and working years. I've learned by experiences and this is exactly why I love our group. It's like trial and error, however I want you to know you too , have helped me so much. Thank you 💜💛💓💙❤💗💟💝💕

Reply

You may also like...